MAUDE Adverse Event Report: COOPERSURGICAL, INC. CARTER-THOMASON; LAPAROSCOPE, GENERAL PLASTIC SURGERY

COOPERSURGICAL, INC. CARTER-THOMASON; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number CTI-512N
Health Effect - Clinical Code Liver Laceration(s) (1955)
Date of Event 07/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
Closure procedure kit with suture passer and two guides.Lot: 15942613.The passer closure device broke in two, essentially reducing control and making a small cut in the surface of the liver.Physician coagulated the cut with a surgical cautery unit to cause hemostasis.No other issue occurred, and patient left the suite without any other complication.

Brand Name
CARTER-THOMASON
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate dr
trumbull CT 06611
MDR Report Key20598179
Report Number20598179
Device Sequence Number15094961
Product Code GCJ
UDI-Device Identifier60888937000094
UDI-Public(01)60888937000094
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2024
Report Date (Section F) 07/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTI-512N
Device Catalogue NumberCTI-512N
Device Lot Number15942613
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/04/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/04/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient SexFemale
Date Report Sent to FDA07/30/2024